Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 30 found articles
 
 
  A new characterization of compact scattered spaces X in terms of spaces Cp(X)
 
 
Title: A new characterization of compact scattered spaces X in terms of spaces Cp(X)
Author: Kkol, Jerzy
Kurka, Ondřej
Appeared in: Revista de la Real Academia de Ciências Exactas, Fisícas y Naturales
Paging: Volume 119 () nr. 2 pages xx
Year: 2025-02-11
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands